# SDR C2XA09TY073

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145ER
- Aircraft serial: 019
- Aircraft time: 23,896 hours, 22,895 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145231110401
- Condition: Cracked
- Location: Cockpit
- Part time: 23,896 hours, 22,985 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT 6C INSPECTION, FOUND A CRACK IN THE COCKPIT AT FR 10L NEAR STR 10 AT THE UPPER END OF THE DV WINDOW CUTOUT.  MAINTENANCE REMOVED THE FRAME AND REPAIRED THE FRAME IAW IC 2009-145/03148 AND INSTALL THE FRAME IAW SRM 51-40-02.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
